# SDR 03203626

- Difficulty date: July 22, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY EXIT LAMPS.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE, 2 EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.
